MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 3B 132.5DG 74MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 3B 132.5DG 74MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number DWF603B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the shoulder joint replacement.The report details analysis provided for revision procedures performed between 2024-2026.During the review of the report, it was identified that on (b)(6) 2026 a patient required revision surgery due to periprosthetic fracture humeral side, which was not previously reported to the manufacturer.

Brand Name
TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 3B 132.5DG 74MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork 38330
EI   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25404290
Report Number3000931034-2026-00482
Device Sequence Number18717786
Product Code KWS
UDI-Device Identifier03700434019841
UDI-Public(01)03700434019841(11)250828(17)300828(21)CZ1525139007
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF603B
Device Lot NumberCZ1525139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale